# SDR QXEA2014071100574

- Difficulty date: July 11, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 31,017 hours, 32,017 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Light
- Condition: Inoperative
- Location: Autofeather
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WITH AUTOFEATHER SELECT BUTTON PRESSED, THE "AF SELECT" DOES NOT APPEAR ON THE ED. FOUND FAULT CODE 494. C/W FIM 61-20-10-810-826 AND 61-20-00-810-805. AUTOFEATHER TEST PASSED. FAULT CODES CLEARED. RETURNED TO SERVICE.
